By Topic

Diagonal Lattice Space–Time Codes From Number Fields and Asymptotic Bounds

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chaoping Xing ; Nat. Univ. of Singapore, Singapore

In this paper, we reformulate some constructions of real and complex diagonal lattice space-time codes from number fields which have been given explicitly or implicitly by other researchers. These constructions establish a connection between good diagonal lattice space-time codes and number fields with small absolute values of discriminants. We present two tables for diversity products of some lattice space-time codes from these constructions. The maximal rank of diagonal lattice space-time codes with positive diversity product is determined. We also discuss the asymptotic problem of lattice space-time codes. By using an infinite tower of Hilbert class field and a tamely ramified class field tower, we obtain asymptotically good sequences of lattice space-time codes. Some asymptotic upper bounds are given in the paper as well.

Published in:

IEEE Transactions on Information Theory  (Volume:53 ,  Issue: 11 )